Periodic decomposition of integer valued functions

Károlyi, Gyula and Keleti, Tamás and Kós, Géza and Ruzsa, I. Z. (2008) Periodic decomposition of integer valued functions. Acta Mathematica Hungarica, 119 (3). pp. 227-242.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 11 Dec 2012 15:30

Update Item Update Item